# SDR CA970311012

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Contrl Unit
- Part number: 7257255
- Condition: Failed
- Location: Engine
- Part time: 6,679 hours
- Component: Hamstd
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WILL NOT TOP.  CANNOT OBTAIN ACCEPTABLE TORQUE. TAKE OVER MANUAL SPEED LEVER AND ENGINE IS NORMAL.  PART TC:  1.
